EconPapers    
Economics at your fingertips  
 

INVARIANT PROBABILITY DISTRIBUTIONS IN ECONOMIC MODELS: A GENERAL RESULT

Alfredo Medio ()

Macroeconomic Dynamics, 2004, vol. 8, issue 02, 162-187

Date: 2004
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
https://journals.cambridge.org/abstract_S1365100503030074 link to article abstract page (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:macdyn:v:8:y:2004:i:02:p:162-187_03

Access Statistics for this article

More articles in Macroeconomic Dynamics from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().

 
Page updated 2019-06-16
Handle: RePEc:cup:macdyn:v:8:y:2004:i:02:p:162-187_03